# SDR AMTA200600647

- Difficulty date: November 11, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 1535X HAS CORROSION ON EDGES OF THE UPPER SURFACE AS MARKED.  REMOVED CORROSION ON FLOOR PANEL 1535X IAW SRM 53-30-53 FIG 101.  ORIGINAL THICKNESS IS 080 ENDING THICKNESS IS 076 MATERIAL LOSS IS 004 AND FOUND TO BE WITHIN LIMITS.  (K)
